# SDR IXXA20171003291

- Difficulty date: August 15, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 242,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141N994421
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. LOWER CHORD CORRODED IN NWW ON LEFT SIDE BELOW WARNING HORN. REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED IAW REA-47285REA01. FOR DETAILS OF WORK ACCOMPLISHED SEE PARTIAL WORK ON SHEET 42, PAGES 2 OF 2. FOR DOOR STOP AND REPAIR ANGLE FABRICATION SEE MANUFACTURING WORK ORDER81037-0001.
